Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feels vibrations in the heart. Takes hydrocodone. Suggestions?

My husband has recently started feeling like his heart is "vibrating" and doesn't feel normal. He feels fine otherwise. It isn't constant but he notices it in the morning and sometimes other points of the day just recently. He takes hydrocodone daily for pain (several surgeries and pain that doesn't subside from the injury). No other meds. Would the hydrocodone and/or acetaminophen in it cause this heart issue? If so, what is a safe or natural alternative for the pain?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello, and welcome to HCM!

It is unlikely that either of the two pain medications you mentioned would be causing the symptoms he is having. However, this symptom is something that should be investigated by a doctor. You are describing palpitations, which can be caused by a number of problems (including arrythmias, atrial fibrillation or other forms of supraventricular tachycardia, aortic stenosis, heart block, others) A doctor will likely do an EKG to examine the electrical activity in the heart, as well as listen for murmurs, and examine him for signs of heart failure.

As far as a "natural" alternative for the pain, it is unlikely that one of these products will control his pain if he is requiring narcotics such as hydrocodone to keep it under control now.

I wish you good health, and thank you for posting on HCM!
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor